RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 12, Issue 1  


Sergeĭ Mikhaĭlovich Voronin (on the 65th anniversary of his birth)
G. I. Arkhipov, V. N. Chubarikov
4
Diagonal polygons over semigroups of isotopic transformations
T. V. Apraksina
10
Metric theory of simultaneous Diophantine approximations in $\mathbb{R}^k\times\mathbb{C}^l\times\mathbb{Q}^m_p$
N. V. Budarina
17
An almost fourth order uniformly convergent scheme for reaction-diffusion problems on a piecewise uniform grid
Vanja Vukoslavčević
51
On the distribution of primes in an arithmetic progression whose difference is a power of a fixed prime
S. A. Gritsenko, M. V. Shevtsova
60
The Hecke theorem: Form and Idea
V. G. Zhuravlev
79
A structure formula for a sequence of residues $ax\pmod m$ and its applications to a continued fraction associated with a quadratic nonresidue modulo a prime
I. I. Il'yasov
93
Quantitative generalizations of Niederreiter's results on continued fractions
I. D. Kan, N. A. Krotkova
100
Potentially right simple finite semigroups
Yu. I. Kozhukhova
120
On joint universality of Dirichlet $L$-functions
A. Laurinčikas
124
On the number of solutions of some Diophantine equations in positive integers with given properties of binary expansions
A. P. Naumenko
140
Estimation of trigonometric sums with prime numbers
F. Z. Rakhmonov
158
The Hecke–Kesten problem for some integrals
A. V. Shutov
172
Additive problems in positive integers with binary expansions of a special type
K. M. Èminyan
178
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019